MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM FORCE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM FORCE; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10742326
Medical Device Problem Codes Use of Device Problem (1670); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Limb Fracture (4518)
Date of Event 12/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customers statement, this event is rated as a handling related issue as the patient was not observed well enough.No general product or systematic design issue has been identified.Therefore, no further measures are deemed necessary.
 
Event or Problem Description
It was reported to siemens that an adverse event occurred while operating the somatom force ct system.On (b)(6) 2024, a 65-year-old female hemiplegic patient was planned for a ct lung scan.It is reported that the patient was already in poor condition and could not move well.After the scan, while moving the patient back into the wheelchair, the customer claims that the patient was not observed well enough and that patient's arm became stuck, resulting in a fracture to the right upper limb.The patient was sent to the orthopedic department for further treatment and was hospitalized.The current patient health status is reported as stable.

Brand Name
SOMATOM FORCE
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key21079136
Report Number3004977335-2025-00004
Device Sequence Number17834070
Product Code JAK
UDI-Device Identifier04056869006956
UDI-Public(01)04056869006956
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K230421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10742326
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Initial Report FDA Received Date01/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age65 YR
Patient SexFemale